# SDR SWAA2017032812772

- Difficulty date: March 21, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 44,581 hours, 25,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE BAR HOLDER OUT OF ADJUST.  ADJUSTED THE HOLDER IAW MM.
